EconPapers    
Economics at your fingertips  
 

Epidemic processes on complex networks

Moez Draief

Physica A: Statistical Mechanics and its Applications, 2006, vol. 363, issue 1, 120-131

Abstract: We analyse the dynamics of the SIS and Reed–Frost models on complex networks. In contrast to most of the previous analytical work which relied on mean-field approximations and simulations, we present a probabilistic approach whereby general results are derived and illustrated on various families of graphs.

Keywords: SIS model; Reed–Frost model; Spectral radius; Isoperimetric constant; Duration of an epidemic; Epidemic threshold; Final size of an epidemic (search for similar items in EconPapers)
Date: 2006
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437106000975
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:363:y:2006:i:1:p:120-131

DOI: 10.1016/j.physa.2006.01.054

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:363:y:2006:i:1:p:120-131